MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERILE; APPLIANCE,FIXATION,NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.485S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported additional fractures occurred post-operatively and were confirmed by x-ray for a femoral neck system (fns).Revision surgery occurred on (b)(6) 2020, in which the fns implants were removed and the patient revised to a bipolar hip arthroplasty (bha).The original open reduction internal fixation (orif) surgery for femoral neck fractures using the fns system occurred (b)(6) 2020.This is report 3 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the complaint condition that a fracture occurred right under the fns implants could be confirmed according to the received x-ray.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot sterile - part part: 04.168.485s, lot: 2l27662, manufacturing site: grenchen, release to warehouse date: 12.Nov.2018, expiry date: 01.Nov.2028.Since there is no allegation against packing or sterility dhr review is done for non-sterile part: non - sterile - part part: 60123931, lot: 1l86854, manufacturing site: grenchen, release to warehouse date: 23.Oct.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10250400
Report Number8030965-2020-04733
Device Sequence Number10935072
Product Code KTT
UDI-Device Identifier10886982274595
UDI-Public(01)10886982274595
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.485S
Device Catalogue Number04.168.485S
Device Lot Number2L27662
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/24/2020
08/18/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/18/2020
08/28/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOLT F/FEM NECK SYST F/CONSTRUCT LENGTH; LOCKSCR Ø5 SELF-TAP L36 TAN; LOCKSCR Ø5 SELF-TAP L42 TAN; PL 2HO F/FEM NECK SYST TAN; BOLT F/FEM NECK SYST F/CONSTRUCT LENGTH; LOCKSCR Ø5 SELF-TAP L36 TAN; LOCKSCR Ø5 SELF-TAP L42 TAN; PL 2HO F/FEM NECK SYST TAN
Outcome Attributed to Adverse Event Required Intervention;